Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: freaking out on Cymbalta yznhymer

Posted by verne on September 27, 2004, at 10:43:05

In reply to Re: freaking out on Cymbalta mcp, posted by yznhymer on September 27, 2004, at 10:19:30

Hi Mark,

I find cymbalta less agitating than most AD's. There's more a quiet stimulation with a greater ability to focus. The first few days it felt like my brain was finally getting what it needed. And it was so clean feeling.

At first, insomnia was all I noticed and it is prefaced with "initial" in the side effect list. Later I noticed severe sexual side effects, slight urinary retention, and some sweating.

Now I'm going longer between 30mg doses (36hrs instead of 24) and I already notice a difference. I feel great this morning. I think the key for me will be a lower dose. If I take it in the morning, I've noticed it is wearing off by evening so that may be the solution to the insomnia.

As an anti-depressant I give cymbalta high marks. It may even work on my anxiety if I can abstain from caffeine. I used to take acid in large quantities and always felt euphoric (haven't done any in over 25 years though), and, I kid you not, the first few days on cymbalta I experienced that same euphoria to a milder degree - without getting manic. (is there such a thing as "mild euphoria"? - oxymoron alert)

I plan to take just 15-20mgs per day in the morning when I get a new Rx.

Verne


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:verne thread:395545
URL: http://www.dr-bob.org/babble/20040927/msgs/395713.html